HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the Stokes resolvent estimates for cylindrical domains

Files in This Item:
pre1081.pdf227.25 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84225

Title: On the Stokes resolvent estimates for cylindrical domains
Authors: Abe, Ken Browse this author
GIGA, YOSHIKAZU Browse this author
Schade,K. Browse this author
Suzuki, Takuya Browse this author
Keywords: L∞-type resolvent estimates
cylindrical domain
Stokes equations,admissible domain.
Issue Date: 25-Nov-2015
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1081
Start Page: 2
End Page: 33
Abstract: This paper studies the analyticity of the Stokes semigroup in an infinite cylinder or more generally a cylindrical domain with several exits to infinity in the space C0; , the L 1 -closure of all smooth compactly supported solenoidal vector fields. These domains are not strictly admissible in the sense of the first two authors (2014). However, it is shown that these domains are still admissible which yields the analyticity in C0; . A new proof based on a blow-up argument is given to derive an L 1 -type resolvent estimate which enables us to conclude that the analyticity angle of the Stokes semigroup in C0; is =2.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69885
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University